# SDR P4YA2012110300001

- Difficulty date: November 3, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N2696S
- Make and model: Casa CN235
- Aircraft serial: 007
- Aircraft time: 15,662 hours, 23,995 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO NR 2 SMOKE DETECTOR ANNUNCIATOR ILLUMINATED DURING FLIGHT.  CLEANED SMOKE DETECTOR SYSTEM.
